# SDR COEA2013090609816

- Difficulty date: August 26, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S5241055700400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FUEL PANEL 521DT HAS FRETTING CORROSION ON UNDERSIDE OF PANEL. REPLACED PANEL WITH OEM PART.
